RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


European J. Combin., 2012, том 33, выпуск 7, страницы 1427–1443 (Mi eurjc1)  

On Markov operators and ergodic theorems for group actions

A. Bufetovabcd, A. Klimenkoeab

a Steklov Mathematical Institute, Gubkina str., 8, Moscow, Russia
b National Research University Higher School of Economics, Myasnitskaya str., 20, Moscow, Russia
c Institute for Information Transmission Problems, B. Karetny per., 19, Moscow, Russia
d Department of Mathematics, Rice University, 6100 Main St, Houston, TX 77005, USA
e Moscow Institute of Physics and Technology, Institutsky per., 9, Dolgoprudny, Russia

Аннотация: We give a brief survey of the method of Markov operators in the study of ergodic theorems for actions of free groups.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации MK-6734.2012.1
2.1.1/5328
NSh-8508.2010.1
Российская академия наук - Федеральное агентство научных организаций
Российский фонд фундаментальных исследований 11-01-00654
10-01-93115
11-01-00384
Фонд Дмитрия Зимина «Династия»
Alfred P. Sloan Foundation
Rice University
National Science Foundation DMS 0604386
Work of the authors was partially supported by grant MK-6734.2012.1 of the President of the Russian Federation, the Programme on Mathematical Control Theory of the Presidium of the Russian Academy of Sciences, and RFBR grant 11-01-00654. A. B. is a Dynasty Foundation Fellow and an Alfred P. Sloan Research Fellow. He was also supported by Programme 2.1.1/5328 of the Russian Ministry of Education and Research, the Edgar Odell Lovett Fund at Rice University, the NSF under grant DMS 0604386, and the RFBR-CNRS grant 10-01-93115. A. K. was also supported by RFBR grant 11-01-00384, and grant NSh-8508.2010.1 of the President of the Russian Federation.


DOI: https://doi.org/10.1016/j.ejc.2012.03.008


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/eurjc1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:20

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018